# SDR YENA2025042200416

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 45,145 hours, 15,390 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2920, ALB-MCO. 'FORWARD CABIN FAN FAIL WE SMELT A BURNING PLASTIC SMELL. ( CABIN FANS - SINGLE ); (RESOLVED ON W/O: 1405510 TASK CARD: NR-00001 ) REMOVED AND REPLACED CABIN REC. FAN (15HG) I.A.W. AMM 21-21-51. OPS & LEAK CHECK GOOD. THIS CLEARS MDDR # 580239. MX-4 UPDATED. PLACARD REMOVED.'
